Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Pleaseeee

Dry Skin & Flaking on Accutane

Recommended Posts

Hey guys, i am a 15 year old boy, freshmen in highschool, and i have been on 80mg of Clararivs for 13 days now...

I Haven't really had any side effects that really bothered me until this, My skin i guess is really dry around my chin, and upper lip, and it will flake and look disgusting, and it is really embaressing in school, or in public. It seems whenever i move my mouth a lot, or especially EAT anything, my chin and upper lip will all flake up, and it is gross, it feels like my skin is cracking. I Use moisturizer in the morning and at night, it does make it a lot better than it is without the moisturizer, but still doesn't like stop all of the flaking, and i really would like to be able to move my mouth whenever i want, and as much as i want, if this is possible...

So IDK, if anyones had anything similar, what did you do? anyone know how i could stop this from happenning, any help would be greatly appreciated,

Thanks.

Share this post


Link to post
Share on other sites

I have the same problem. And did when I was on Accutane, too. The only thing I was able to do is carry moisturizer with me and apply it when needed. Other than that, there isn't a whole lot that you can do but wait for it to pass. I know, it sucks.

Share this post


Link to post
Share on other sites

God damnit,

It really sucks, its like so gross, and disgusting, i have a feeling when the acne on my chin clears up, it will stop flaking so much, but who knows when that will be, i have to like look down, and can't look at people in the face, I HATE IT !!

Share this post


Link to post
Share on other sites

I'm on tane right now too and the area on top of my upper lip is also the flakiest - why is that? Anyway, to answer your question, you'll have to moisturize throughout the day, not just AM/PM. Carry a small tube of Cerave or similar with you along with a small mirror and apply every 2 hours or so. Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×